RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2013, Volume 283, Pages 267–287 (Mi tm3502)  

Upper estimates for the approximation numbers of the generalized Laplace transform

E. P. Ushakova

Computer Centre Far-Eastern Branch of RAS, Khabarovsk, Russia

Abstract: A Laplace-transform-type operator $\mathcal L$ acting in the Lebesgue spaces of real functions on the half-axis is considered. Sufficient conditions under which $\mathcal L$ belongs to some Schatten-type classes are found. Upper asymptotic estimates for the approximation numbers of $\mathcal L$ are obtained.

DOI: https://doi.org/10.1134/S0371968513040183

Full text: PDF file (309 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2013, 283, 260–280

Bibliographic databases:

UDC: 517.51
Received in September 2012

Citation: E. P. Ushakova, “Upper estimates for the approximation numbers of the generalized Laplace transform”, Function theory and equations of mathematical physics, Collected papers. In commemoration of the 90th anniversary of Lev Dmitrievich Kudryavtsev's birth, Tr. Mat. Inst. Steklova, 283, MAIK Nauka/Interperiodica, Moscow, 2013, 267–287; Proc. Steklov Inst. Math., 283 (2013), 260–280

Citation in format AMSBIB
\Bibitem{Ush13}
\by E.~P.~Ushakova
\paper Upper estimates for the approximation numbers of the generalized Laplace transform
\inbook Function theory and equations of mathematical physics
\bookinfo Collected papers. In commemoration of the 90th anniversary of Lev Dmitrievich Kudryavtsev's birth
\serial Tr. Mat. Inst. Steklova
\yr 2013
\vol 283
\pages 267--287
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3502}
\crossref{https://doi.org/10.1134/S0371968513040183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3479961}
\elib{https://elibrary.ru/item.asp?id=20783244}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 283
\pages 260--280
\crossref{https://doi.org/10.1134/S008154381308018X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000330983000017}


Linking options:
  • http://mi.mathnet.ru/eng/tm3502
  • https://doi.org/10.1134/S0371968513040183
  • http://mi.mathnet.ru/eng/tm/v283/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:146
    Full text:35
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021